REAL

Covering Intersecting Bi-set Families under Matroid Constraints

Bérczi, Kristóf and Király, Tamás and Kobayashi, Yosuke (2016) Covering Intersecting Bi-set Families under Matroid Constraints. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (3). pp. 1758-1774. ISSN 0895-4801

[img]
Preview
Text
covering_intersecting_biset_families.pdf

Download (278kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 08 Sep 2016 08:42
Last Modified: 08 Sep 2016 08:42
URI: http://real.mtak.hu/id/eprint/39385

Actions (login required)

View Item View Item